BibTeX record journals/dm/Wang09a

download as .bib file

@article{DBLP:journals/dm/Wang09a,
  author    = {Weifan Wang},
  title     = {The edge-face coloring of graphs embedded in a surface of characteristic
               zero},
  journal   = {Discrete Mathematics},
  volume    = {309},
  number    = {11},
  pages     = {3523--3533},
  year      = {2009},
  url       = {https://doi.org/10.1016/j.disc.2007.12.055},
  doi       = {10.1016/j.disc.2007.12.055},
  timestamp = {Sun, 28 May 2017 13:25:15 +0200},
  biburl    = {https://dblp.org/rec/bib/journals/dm/Wang09a},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of Schloss Dagstuhl - Leibniz Center for Informatics